# SDR DALA2018041902643

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK WINDOW IS FOGGY AND HAS ONE LOOSE HEATING ELEMENT BLOCK, 0117-58.  REMOVED AND REPLACED THE L3 WINDOW IAW AMM 56-11-10-424-015.
